| Model Number |
FIBERTAPE RETRIEVER W/ NR HANDLE |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that an ar-13974nr fiber taper retriever had the tip broken off during a case.All was retrieved.The case was completed with no further issues.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.